# SDR USAA040771

- Difficulty date: October 26, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Engine: Rroyce RB211535E4
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Pylon
- Part time: 39,317 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT, C-4, PYLON WEB, .310 INCH HOLE, PP STATION, 128 TOP WEB.  INSTALLED DOUBLER IAW EA 95897.
